# SDR 03FDEA00940

- Difficulty date: June 18, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199113
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT-O/B FLAP O/B HINGE (FLAP SIDE) O/B PIVOT POINT BUSHING FOUND   LOOSE.   CORRECTIVE ACTION:  SNRM N0712 - LHW- O/B FLAP O/B HINGE (FLAP SIDE) O/B PIVOT POINT BUSHING REPLACED AS   PER FEDEX EA 1-5750-69372, TITLE: WINGS- TRAILING EDGE FLAP SUPPORT BRACKET-   CORROSION REMOVAL AND REPAIR.
